MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ILS 25MM, STRAIGHT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ILS 25MM, STRAIGHT; STAPLE, IMPLANTABLE
Catalog Number SDH25A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during the radical resection of low rectal cancer surgery, when severing rectum tissue, after fired, noted the staples malformed with irregular shape and the tissue was oozing.Used suture to oversew.There was no patient consequence reported.No additional information can be provided.

Brand Name
ILS 25MM, STRAIGHT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9401150
Report Number3005075853-2019-23924
Device Sequence Number547154
Product Code GDW
UDI-Device Identifier10705036003526
UDI-Public10705036003526
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberSDH25A
Device Lot NumberR4013L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1